# SDR DALA1169567005

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 52,018 hours, 6,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR PROXIMITY LIGHTS IN CABIN ZONE B WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK FUSES.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY PACK FUSES WERE REPLACED.
